# SDR 3PRA2011092400001

- Difficulty date: September 24, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N364HH
- Make and model: Skrsky S61N
- Aircraft serial: 61712
- Aircraft time: 31,856 hours
- Engine: Ge CT58*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356200575
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED DURING FLIGHT.  MX FOUND THE AFT FIRE LOOP WIRE TO BE DEFECTIVE. REPLACED WITH NEW ELEMENT.
